Reverse weighted $l_p -$ norm inequalities for convolution type integrals

Authors

  • Nguyen Du Vi Nhan Department of Mathematics, Quy Nhon University, Binh Dinh, Vietnam.
  • Dinh Thanh Duc Department of Mathematics, Quy Nhon University, Binh Dinh, Vietnam.
  • Vu Kim Tuan Department of Mathematics, University of West Georgia, Carrollton, GA 30118, USA.

Abstract

By using reverse H\"{o}lder's inequalities we obtain reverse weighted $L_p$ norm inequalities for various iterated convolutions.

Downloads

Published

2009-10-25

How to Cite

Nhan, N. D. V., Duc, D. T., & Tuan, V. K. (2009). Reverse weighted $l_p -$ norm inequalities for convolution type integrals. Armenian Journal of Mathematics, 2(3), 77-93. Retrieved from http://armjmath.sci.am/index.php/ajm/article/view/56

Issue

Section

Articles